| Model Number |
RBYPCLP30 |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-02058.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the renal artery using packing coil lps.During the procedure, the physician attempted to advance the pusher assemblies of two packing coil lps through the introducer sheaths, but the tension locks were tight, which caused the pusher assemblies to kink.Therefore, the packing coil lps were removed.The procedure was completed using non-penumbra coils.There was no report of an adverse effect to the patient.